# SDR CA050610007

- Difficulty date: May 24, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,644 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 99354H6341
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CO-PILOTS WINDSHIELD SHATTERED IN CRUISE FLIGHT AT ALTITTUDE.  BOTH INNER AND OUTER PANES WERE AFFECTED.  AIRCRAFT RETURNED TO BASE.
